# SDR QXEA200800535

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 24,683 hours, 35,662 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2193, AUTOFEATHER ARM LIGHT FLICKERING AND SHOWING AS "ARM" WITHOUT THE BUTTON BEING SELECTED.  DURING CLIMB AND CRUISE.  MAINTENANCE REPLACED THE AUTOFEATHER SELECT SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
